I have been put on antibiotics for an infection from a Mirena

Patient

Q: I have been put on antibiotics for an infection from my mirena IUD. I'm still experiencing bleeding and terrible cramps. Is it possible I'm pregnant?

Doctor

A:   Hello,
Thanks for the query.

There is nothing specific to your symptoms which can be suggestive of pregnancy. Also, the chances of conception on Mirena is less. The symptoms could be due to a pelvic infection or a hormonal imbalance. Consider seeing your doctor again for an examination and get the bleeding controlled and rule out a pregnancy if needed.

Hope this helped.
Regards

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews